Partitions Into Distinct Large Parts

Gregory A. Freiman, Jane A. Pitman

Research output: Contribution to journalArticlepeer-review

Abstract

An asymptotic estimate is obtained for the number of partitions of the positive integer n into distinct parts each of which is at least m. The estimate holds uniformly with respect to positive m such that m – o(n (log n)-9), as n → ∞.

Original languageEnglish
Pages (from-to)386-416
Number of pages31
JournalJournal of the Australian Mathematical Society
Volume57
Issue number3
DOIs
StatePublished - Dec 1994

Fingerprint

Dive into the research topics of 'Partitions Into Distinct Large Parts'. Together they form a unique fingerprint.

Cite this